# SDR AALA20030669

- Difficulty date: June 18, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS ON WALL ACROSS FROM FORWARD LAVATORY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS ASSEMBLY ON WALL ACROSS FROM FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
